# SDR AALA20010850

- Difficulty date: April 20, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SKIN AT STATION 950F PLUS 3 - 950F PLUS 7, LEFT SIDE OF STRINGER 30.  REMOVED CORROSION AND DAMAGED SKIN PER SRM 51-10-6.  REPAIRED SKIN AT STATINO 950F PLUS 3 - 950F PLUS 7 PER 53-30-3 FIG 3.  (M)
